# SDR SWIA2020013148000

- Difficulty date: December 23, 2019
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 39,717 hours, 34,802 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH INBD FWD AND AFT FLOOR MOUNT BOLT HOLES FOR THE GALLEY HAVE CORROSION, MARKED   (C-CHECK) RO 1/28/2020   REMOVED CORROSION ON THE GALLEY INBD FWD AND AFT FLOOR MOUNT PLATES PER CRJ 200 SRM. CHECKED AND FOUND AFT PLATE WITHIN LIMIT PER CRJ 200 SRM, ORIGINAL THICHNESS .050" REMAINING .047" ,MATERIAL LOSS .003" . FOUND FWD PLATE OUT OF LIMIT AND REPLACED WITH NEW FABRICATED PLATE 601R38669-55 REF BOMBARDIER DWG AND CRJ 200 SRM. COMPLIED WITH SKY WEST FORM.
